# SDR SWAA2022051293687

- Difficulty date: April 12, 2022
- Submitted: May 13, 2022
- Operation: Air carrier
- Aircraft: N467WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33830
- Aircraft time: 60,732 hours, 35,930 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Plate
- Condition: Cracked
- Location: Lh Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK PLATE ASSY TRAILING EDGE LOCATED WS204.25 APPROX. LT WING 2022-204282 / [01] REPLACED PLATE ASSY AND FASTENERS LOC. TRAILING EDGE WS204.25 APPROX. LT WING I.A.W B737-700 SRM 51-10-02 ITEM 9 AND DWG 115A2001 REV ?A? .;[02] CORRECTED STEP 1 :  REPLACED PLATE ASSY AND FASTENERS LOC. TRAILING EDGE WS204.25 APPROX. LT WING I.A.W B737-700 SRM 51-10-02 ITEM 9 AND DWG 115A2001 REV ?A? .SEE INDIVIDUAL SING-OFF BELOW.;[03] CERTIFIED WORK PERFORMED.  SEE INDIVIDUAL SIGNOFFS BELOW.
